MathSciNet Relay Station
MathSciNet bibliographic data
MR3084418 17B67 (05E10 52B20)
Baumann, Pierre; Dunlap, Thomas; Kamnitzer, Joel; Tingley, Peter Rank 2 affine MV polytopes. Represent. Theory 17 (2013), 442–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement